Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Missing periods. Feeling tired, nauseous and giddiness. What are the complications?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Hi,for the past few days I have been feeling extra tired out of the blues.was kept under observation at the emergency department for tachycardia n low blood pressure.i have nausea and giddiness too,and my period is late delayed by one day(usually regular)..
Posted Tue, 23 Oct 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Minoo Bhagia 33 minutes later

Welcome and thanks for writing to us

Hypotension can be due to anemia which in turn can cause delayed periods.
As you are only one day overdue so wait for another 2-3 days and do a urine pregnancy test.You are already hospitalized so you can talk to your doctor about it so that they give the medicines for tachycardia according to that and keeping in mind the pregnancy part.They will do blood test to confirm it.Nausea and giddiness can be due to both causes , hypotension as well as pregnancy so it is better to take an anti emetic after confirming the pregnancy.

Best wishes
Hoping speedy recovery for you
Take care and any further query is most welcome.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor